# SDR VNAA2019051211101

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 10,714 hours, 9,754 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0896
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A NOSE WHEEL STEERING INOP CAUTION MESSAGE IN FLIGHT. THEY DECLARED EMERGENCY LANDING INTO CLT. R&R NWS MANIFOLD, OPS CHECK GOOD.
